Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 77, Numbers 1-2, October 1997

all issues

Some Vanishing Theorems on Complete Kähler Foliations
pp. 15-28(14)
Authors: Pak, J.S.; Jung, S.D.

Additive Bases and Subadditive Functions
pp. 29-40(12)
Author: Hennecart, F.

A Decomposition of Irresoluteness
pp. 41-46(6)
Authors: Dontchev, J.; Ganster, M.

On a Problem of Erdős
pp. 47-56(10)
Authors: Dombi, G.; Valkó, B.

An Analogue for Rings of a Group Problem of P. Erdős and B. H. Neumann
pp. 57-67(11)
Authors: Bell, H.E.; Klein, A.A.; Kappe, L-C.

Modifications of Relators
pp. 69-81(13)
Authors: Mala, J.; Száz Á.

On Two Partition Problems
pp. 95-121(27)
Authors: Nicolas, J.L.; Sárközy, A.

Necessary Conditions for Maxmin=Minmax
pp. 123-135(13)
Authors: Forgó, F.; Joó, I.

Nonlinear Degenerate Parabolic Equations
pp. 147-157(11)
Author: Zhenhai, L.

On the Sum of Exponential Divisors of an Integer
pp. 159-175(17)
Authors: Pétermann Y.-F.S.; Wu, J.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page